Alert archive / Illinois / Wind Advisories in 2010
Wind Advisory 3, NWS Lincoln, IL
NWS Lincoln, IL issued this wind advisory at Apr 29, 2010, 3:50 AM CDT for 35 counties in Illinois. It took effect at Apr 29, 2010, 11:00 AM CDT. It was in force for 8 hr.
The area
The counties it named.
The facts
- Issued
- Apr 29, 2010, 3:50 AM CDT (08:50 UTC)
- In effect from
- Apr 29, 2010, 11:00 AM CDT
- Expired
- Apr 29, 2010, 7:00 PM CDT
- In force
- 8 hr
- Issued by
- NWS Lincoln, IL
All 35 counties
Cass County, IL, Champaign County, IL, Christian County, IL, Clark County, IL, Clay County, IL, Coles County, IL, Crawford County, IL, Cumberland County, IL, DeWitt County, IL, Douglas County, IL, Edgar County, IL, Effingham County, IL, Fulton County, IL, Jasper County, IL, Knox County, IL, Lawrence County, IL, Logan County, IL, Macon County, IL, Marshall County, IL, Mason County, IL, McLean County, IL, Menard County, IL, Morgan County, IL, Moultrie County, IL, Peoria County, IL, Piatt County, IL, Richland County, IL, Sangamon County, IL, Schuyler County, IL, Scott County, IL, Shelby County, IL, Stark County, IL, Tazewell County, IL, Vermilion County, IL, Woodford County, IL
The radar
The Lincoln radar (KILX), 42 km from the middle of the area, began a volume at 08:52 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Lincoln, IL (KILX), launched 00:00Z, 8.8 hours before the alert went out and 46 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1537 m above ground
- 0-6 km bulk shear
- 60 kt
- 0-1 km storm-relative helicity
- 14 m²/s²
- 0-3 km storm-relative helicity
- 128 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
864 WWUS73 KILX 290850 NPWILX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE LINCOLN IL 350 AM CDT THU APR 29 2010 ...WIND ADVISORY IN EFFECT FOR LATE THIS MORNING INTO EARLY THIS EVENING... .A STRENGTHENING WEATHER SYSTEM IN THE PLAINS WILL TIGHTEN THE GRADIENT OVER THE AREA TODAY. THIS WILL CAUSE SUSTAINED WINDS TO INCREASE THIS MORNING...REACHING 20 TO 30 MPH BY THIS AFTERNOON...WITH GUSTS OF 40 TO 45 MPH. ILZ027>031-036>038-040>057-061-291500- /O.NEW.KILX.WI.Y.0003.100429T1600Z-100430T0000Z/ KNOX-STARK-PEORIA-MARSHALL-WOODFORD-FULTON-TAZEWELL-MCLEAN- SCHUYLER-MASON-LOGAN-DE WITT-PIATT-CHAMPAIGN-VERMILION-CASS- MENARD-SCOTT-MORGAN-SANGAMON-CHRISTIAN-MACON-MOULTRIE-DOUGLAS- COLES-EDGAR-SHELBY- INCLUDING THE CITIES OF...GALESBURG...PEORIA...BLOOMINGTON... NORMAL...HAVANA...LINCOLN...CHAMPAIGN...URBANA...DANVILLE... JACKSONVILLE...SPRINGFIELD...TAYLORVILLE...DECATUR...CHARLESTON... MATTOON...SHELBYVILLE 350 AM CDT THU APR 29 2010 ...WIND ADVISORY IN EFFECT FROM 11 AM THIS MORNING TO 7 PM CDT THIS EVENING... THE NATIONAL WEATHER SERVICE IN LINCOLN HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT FROM 11 AM THIS MORNING TO 7 PM CDT THIS EVENING. * TIMING...11 AM THIS MORNING TO 7 PM CDT THIS EVENING. * WINDS...SOUTHERLY WINDS WILL INCREASE TO 20 TO 30 MPH...WITH GUSTS UP TO 45 MPH. * IMPACTS...DRIVING CONDITIONS WILL BECOME DIFFICULT AS THE WINDS INCREASE ESPECIALLY FOR LIGHTWEIGHT OR HIGH PROFILE VEHICLES. IN ADDITION...LOOSE OR LIGHTWEIGHT OBJECTS COULD BE TOSSED AROUND OR BECOME AIRBORNE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 30 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT... ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$ AUTEN
4 follow-up statements
160 WWUS73 KILX 291451 NPWILX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE LINCOLN IL 951 AM CDT THU APR 29 2010 ...VERY WINDY CONDITIONS EXPECTED TODAY... .A STRENGTHENING WEATHER SYSTEM IN THE PLAINS WILL TIGHTEN THE GRADIENT OVER THE AREA TODAY. THIS WILL CAUSE SUSTAINED WINDS TO RANGE FROM 25 TO 35 MPH THROUGH THIS AFTERNOON...WITH GUSTS OF 40 TO 45 MPH. ILZ027>031-036>038-040>057-061-292000- /O.CON.KILX.WI.Y.0003.100429T1600Z-100430T0000Z/ KNOX-STARK-PEORIA-MARSHALL-WOODFORD-FULTON-TAZEWELL-MCLEAN- SCHUYLER-MASON-LOGAN-DE WITT-PIATT-CHAMPAIGN-VERMILION-CASS- MENARD-SCOTT-MORGAN-SANGAMON-CHRISTIAN-MACON-MOULTRIE-DOUGLAS- COLES-EDGAR-SHELBY- INCLUDING THE CITIES OF...GALESBURG...PEORIA...BLOOMINGTON... NORMAL...HAVANA...LINCOLN...CHAMPAIGN...URBANA...DANVILLE... JACKSONVILLE...SPRINGFIELD...TAYLORVILLE...DECATUR...CHARLESTON... MATTOON...SHELBYVILLE 951 AM CDT THU APR 29 2010 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 7 PM CDT THIS EVENING... A WIND ADVISORY REMAINS IN EFFECT UNTIL 7 PM CDT THIS EVENING. * TIMING...THROUGH 7 PM CDT THIS EVENING. * WINDS...SOUTHERLY WINDS WILL RANGE FROM 25 TO 35 MPH...WITH GUSTS UP TO 45 MPH. * IMPACTS...DRIVING CONDITIONS WILL BE DIFFICULT AS THE WINDS INCREASE...ESPECIALLY FOR LIGHTWEIGHT OR HIGH PROFILE VEHICLES. IN ADDITION...LOOSE OR LIGHTWEIGHT OBJECTS COULD BE TOSSED AROUND OR BECOME AIRBORNE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 30 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT... ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$ GEELHART
119 WWUS73 KILX 291710 NPWILX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE LINCOLN IL 1210 PM CDT THU APR 29 2010 ...VERY WINDY CONDITIONS EXPECTED TODAY... .A STRENGTHENING WEATHER SYSTEM IN THE PLAINS WILL TIGHTEN THE GRADIENT OVER THE AREA TODAY. THIS WILL CAUSE SUSTAINED WINDS TO RANGE FROM 25 TO 35 MPH THROUGH THIS AFTERNOON...WITH GUSTS OF 40 TO 45 MPH. ILZ062-063-066>068-071>073-292030- /O.EXA.KILX.WI.Y.0003.000000T0000Z-100430T0000Z/ CUMBERLAND-CLARK-EFFINGHAM-JASPER-CRAWFORD-CLAY-RICHLAND-LAWRENCE- INCLUDING THE CITIES OF...EFFINGHAM...FLORA...LAWRENCEVILLE 1210 PM CDT THU APR 29 2010 ...WIND ADVISORY IN EFFECT UNTIL 7 PM CDT THIS EVENING... THE NATIONAL WEATHER SERVICE IN LINCOLN HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT UNTIL 7 PM CDT THIS EVENING. * TIMING...THROUGH 7 PM CDT THIS EVENING. * WINDS...SOUTHERLY WINDS WILL RANGE FROM 25 TO 30 MPH...WITH GUSTS UP TO 40 MPH. * IMPACTS...DRIVING CONDITIONS WILL BE DIFFICULT AS THE WINDS INCREASE...ESPECIALLY FOR LIGHTWEIGHT OR HIGH PROFILE VEHICLES. IN ADDITION...LOOSE OR LIGHTWEIGHT OBJECTS COULD BE TOSSED AROUND OR BECOME AIRBORNE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 30 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$ ILZ027>031-036>038-040>057-061-292030- /O.CON.KILX.WI.Y.0003.000000T0000Z-100430T0000Z/ KNOX-STARK-PEORIA-MARSHALL-WOODFORD-FULTON-TAZEWELL-MCLEAN- SCHUYLER-MASON-LOGAN-DE WITT-PIATT-CHAMPAIGN-VERMILION-CASS- MENARD-SCOTT-MORGAN-SANGAMON-CHRISTIAN-MACON-MOULTRIE-DOUGLAS- COLES-EDGAR-SHELBY- INCLUDING THE CITIES OF...GALESBURG...PEORIA...BLOOMINGTON... NORMAL...HAVANA...LINCOLN...CHAMPAIGN...URBANA...DANVILLE... JACKSONVILLE...SPRINGFIELD...TAYLORVILLE...DECATUR...CHARLESTON... MATTOON...SHELBYVILLE 1210 PM CDT THU APR 29 2010 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 7 PM CDT THIS EVENING... A WIND ADVISORY REMAINS IN EFFECT UNTIL 7 PM CDT THIS EVENING. * TIMING...THROUGH 7 PM CDT THIS EVENING. * WINDS...SOUTHERLY WINDS WILL RANGE FROM 25 TO 35 MPH...WITH GUSTS AROUND 45 MPH AT TIMES. * IMPACTS...DRIVING CONDITIONS WILL BE DIFFICULT AS THE WINDS INCREASE...ESPECIALLY FOR LIGHTWEIGHT OR HIGH PROFILE VEHICLES. IN ADDITION...LOOSE OR LIGHTWEIGHT OBJECTS COULD BE TOSSED AROUND OR BECOME AIRBORNE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 30 MPH AREEXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$ GEELHART
891 WWUS73 KILX 292022 NPWILX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE LINCOLN IL 322 PM CDT THU APR 29 2010 ...VERY WINDY CONDITIONS EXPECTED TO SUBSIDE EARLY THIS EVENING... ILZ027>031-036>038-040>057-061>063-066>068-071>073-300000- /O.CON.KILX.WI.Y.0003.000000T0000Z-100430T0000Z/ KNOX-STARK-PEORIA-MARSHALL-WOODFORD-FULTON-TAZEWELL-MCLEAN- SCHUYLER-MASON-LOGAN-DE WITT-PIATT-CHAMPAIGN-VERMILION-CASS- MENARD-SCOTT-MORGAN-SANGAMON-CHRISTIAN-MACON-MOULTRIE-DOUGLAS- COLES-EDGAR-SHELBY-CUMBERLAND-CLARK-EFFINGHAM-JASPER-CRAWFORD- CLAY-RICHLAND-LAWRENCE- INCLUDING THE CITIES OF...GALESBURG...PEORIA...BLOOMINGTON... NORMAL...HAVANA...LINCOLN...CHAMPAIGN...URBANA...DANVILLE... JACKSONVILLE...SPRINGFIELD...TAYLORVILLE...DECATUR...CHARLESTON... MATTOON...SHELBYVILLE...EFFINGHAM...FLORA...LAWRENCEVILLE 322 PM CDT THU APR 29 2010 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 7 PM CDT THIS EVENING... A WIND ADVISORY REMAINS IN EFFECT UNTIL 7 PM CDT THIS EVENING. * TIMING...THE HIGHEST WINDS ARE EXPECTED THROUGH 5 PM...THEN WILL DIMINISH EARLY THIS EVENING. * WINDS...SOUTHERLY WINDS WILL GUST FROM 40 TO 50 MPH OVER MANY AREAS THROUGH 5 PM. AREAS SOUTH OF I-70...AND NORTHWEST OF THE ILLINOIS RIVER...WILL SEE SOMEWHAT LOWER GUSTS...ALTHOUGH STILL GUSTING FROM 35 TO 40 MPH AT TIMES. * IMPACTS...DRIVING CONDITIONS WILL BE DIFFICULT...ESPECIALLY FOR LIGHTWEIGHT OR HIGH PROFILE VEHICLES. IN ADDITION...LOOSE OR LIGHTWEIGHT OBJECTS COULD BE TOSSED AROUND OR BECOME AIRBORNE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 30 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$ GEELHART
996 WWUS73 KILX 300003 NPWILX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE LINCOLN IL 703 PM CDT THU APR 29 2010 ...STRONG WINDS BEGINNING TO SUBSIDE ACROSS CENTRAL ILLINOIS... ILZ027>031-036>038-040>057-061>063-066>068-071>073-300115- /O.EXP.KILX.WI.Y.0003.000000T0000Z-100430T0000Z/ KNOX-STARK-PEORIA-MARSHALL-WOODFORD-FULTON-TAZEWELL-MCLEAN- SCHUYLER-MASON-LOGAN-DE WITT-PIATT-CHAMPAIGN-VERMILION-CASS- MENARD-SCOTT-MORGAN-SANGAMON-CHRISTIAN-MACON-MOULTRIE-DOUGLAS- COLES-EDGAR-SHELBY-CUMBERLAND-CLARK-EFFINGHAM-JASPER-CRAWFORD- CLAY-RICHLAND-LAWRENCE- INCLUDING THE CITIES OF...GALESBURG...PEORIA...BLOOMINGTON... NORMAL...HAVANA...LINCOLN...CHAMPAIGN...URBANA...DANVILLE... JACKSONVILLE...SPRINGFIELD...TAYLORVILLE...DECATUR...CHARLESTON... MATTOON...SHELBYVILLE...EFFINGHAM...FLORA...LAWRENCEVILLE 703 PM CDT THU APR 29 2010 ...WIND ADVISORY HAS EXPIRED... THE WIND ADVISORY IS NO LONGER IN EFFECT. SUSTAINED WINDS HAVE GENERALLY DROPPED INTO THE 20 TO 30 MPH RANGE EARLY THIS EVENING. A FEW WIND GUSTS IN EXCESS OF 40 MPH WILL CONTINUE TO BE POSSIBLE FOR THE NEXT HOUR OR TWO BEFORE WINDS SUBSIDE EVEN FURTHER LATER THIS EVENING. AS A RESULT...THE WIND ADVISORY WAS ALLOWED TO EXPIRE. $$ BARNES
What forecasters said that day
The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Lincoln, IL wrote its last area forecast discussion before this wind advisory went out at Apr 29, 3:30 AM CDT, 20 minutes earlier.
Area forecast discussion, Apr 29, 3:30 AM CDT, 20 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE LINCOLN IL 330 AM CDT THU APR 29 2010 .DISCUSSION... ISSUED 312 AM CDT THU APR 29 2010 INITIAL FORECAST CONCERN IS IF WIND ADVISORY NEED THIS AFTERNOON. 00Z SHORT RANGE MODELS CONTINUE SLOWER TRENDS OF MOVING IN NEXT STORM SYSTEM AND SPC CONTINUES SLIGHT RISK OF SEVERE STORMS ACROSS IL FRI AFTERNOON/EVENING. STILL A HEAVY RAIN THREAT IN SE IL SAT NIGHT WHERE OVER 1 INCH OF RAIN LIKELY AS SURFACE WAVE MOVES NE ALONG THE FRONTAL BOUNDARY NEAR SE IL. SPC CONTINUES SLIGHT RISK OF SEVERE STORMS LATE SAT AFTERNOON/EVENING FROM DANVILLE TO SHELBYVILLE SE. WENT A COUPLE DEGREES WARMER THAN SIMILAR MET/MAV GUIDANCE FOR HIGHS TODAY THEN USED A BLEND THEREAFTER THROUGH SAT. SHORT TERM...TODAY THROUGH SUNDAY NIGHT. PREDAWN SURFACE MAP SHOWS STRONG 986 MB LOW PRESSURE OVER SOUTH CENTRAL NEBRASKA WHILE 1017 MB HIGH PRESSURE OVER WV. TIGHTENING PRESSURE GRADIENT OVER IL THIS MORNING WITH SOUTH WINDS KEEPING MILDER TEMPS IN THE UPPER 40S AND LOWER 50S...EXCEPT MID 50S IN WEST CENTRAL IL. IR SATELLITE LOOP SHOWS PASSING HIGH CIRRUS CLOUDS WITH THICKER CLOUDS OVER NORTHERN IL AND OVER PARTS OF MO. DECIDED TO GO WITH A WIND ADVISORY FROM 11 AM TO 7 PM TODAY NW OF I-70 OVER CENTRAL IL WITH SOUTH WINDS INCREASING TO 25 TO 30 MPH AND GUSTS UP TO 45 MPH BY AFTERNOON. BUFKIT MOMENTUM TRANSFERS FROM BOTH NAM AND GFS MODELS SHOWS GUSTS THIS AFTERNOON OF 40 TO 45 KTS NW OF I-70 WITH STRONGEST WINDS FROM CHAMPAIGN-URBANA TO TAYLORVILLE NW. EXPECTING PARTLY TO MOSTLY SUNNY SKIES TODAY AND SHOULD MIX TO A DEEPER LAYER AND REACH HIGHER WINDS AT 925-850 MB WHICH ARE 40-50 KTS. WARMER HIGHS OF 75 TO 80F TODAY WITH COOLEST READINGS IN EAST CENTRAL IL. UPPER LEVEL RIDGE SHIFTS EAST ACROSS IL TODAY AND INTO THE EASTERN U.S. TONIGHT WHILE STRONG LOW PRESSURE OF 990 MB MOVES INTO WESTERN IA BY DAWN FRI. SHOULD STAY DRY AND BREEZY TONIGHT WITH MILDER LOWS IN THE UPPER 50S EAST AND LOWER 60S WEST. STILL WINDY FRI THOUGH NOT QUITE AS WINDY AS TODAY AND THINKING BELOW WIND ADVISORY CRITERIA DUE TO MORE CLOUD COVER. DRY CONDITIONS LOOK TO CONTINUE FRI MORNING EXCEPT FOR SMALL CHANCES OF CONVECTION NW OF THE IL RIVER. INCREASING CHANCES OF SHOWERS AND THUNDERSTORMS FRI AFTERNOON ESPECIALLY WEST OF I-57. HAVE LIKELY CHANCES OF CONVECTION FRI NIGHT...THOUGH NOT UNTIL OVERNIGHT IN EASTERN IL WITH 70 POPS AS COLD FRONT MOVES INTO IL. SPC HAS SLIGHT CHANCE OF SEVERE OVER IL FRI AFTERNOON AND EVENING. VERY GOOD WIND SHEAR WHILE CAPES ARE SOMEWHAT LIMITED PEAKING BELOW 1000 J/KG. COLD FRONT MOVES INTO SE IL SAT WHERE BEST CHANCE OF CONVECTION WILL BE WITH SMALL CHANCES NW IL OVER THE IL RIVER VALLEY. HAVE LIKELY TO CATEGORICAL POPS SAT NIGHT WITH HIGHEST POPS IN SE IL WHERE HEAVY RAINS OF 1 TO 1.5 INCHES AND LOCALLY HIGHER AMOUNTS COULD LEAD TO MORE RIVER FLOODING. THIS TUE TO LOW PRESSURE MOVING NE ALONG FRONTAL BOUNDARY IN SE IL. CONVECTION CHANCES GRADAULLY SHIFT SE SUNDAY/SUNDAY NIGHT WITH FRONTAL BOUNDARY PUSHING INTO THE SE STATES FURTHER AWAY FROM IL. SOMEWHAT COOLER AIR FILTERS INTO IL AS WELL. LONG TERM...MONDAY THROUGH WEDNESDAY. VERY LITTLE CHANGES MADE TO EXTENDED FORECAST AT THIS TIME. HUETTL && .AVIATION... ISSUED 1149 PM CDT WED APR 28 2010 STRONG LOW-LEVEL JET CURRENTLY DEVELOPING ACROSS THE PLAINS WILL SHIFT EASTWARD INTO WEST-CENTRAL ILLINOIS LATER TONIGHT...WITH 00Z NAM-WRF SUGGESTING WINDS AT 925MB INCREASING TO BETWEEN 40 AND 45KT ALONG AND WEST OF I-55. HAVE THEREFORE INCLUDED LOW-LEVEL WIND SHEAR AT ALL TERMINALS EXCEPT KCMI. AFTER SUNRISE...THESE WINDS WILL MIX DOWN TO THE SURFACE PRODUCING GUSTS IN THE 30 TO 35KT RANGE. ONCE ATMOSPHERE DECOUPLES THURSDAY EVENING...LOW-LEVEL WIND SHEAR WILL AGAIN DEVELOP DUE TO STRONG 50KT WINDS JUST OFF THE SURFACE. SKIES WILL BE MOSTLY CLEAR THROUGH THE ENTIRE 06Z TAF PERIOD...WITH ONLY HIGH/THIN CIRRUS CLOUDS FROM TIME TO TIME. BARNES && .ILX WATCHES/WARNINGS/ADVISORIES... WIND ADVISORY FROM 11 AM THIS MORNING TO 7 PM CDT THIS EVENING FOR ILZ027>031-036>038-040>057-061. &&
Hazardous weather outlook, Apr 28, 3:14 PM CDT, 12 hours 36 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE LINCOLN IL 314 PM CDT WED APR 28 2010 ILZ036-040-041-047-049-050-291100- CASS-FULTON-MASON-MORGAN-SCHUYLER-SCOTT- 314 PM CDT WED APR 28 2010 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL ILLINOIS. .DAY ONE...TONIGHT MINOR FLOODING WILL CONTINUE ALONG THE ILLINOIS RIVER AROUND BEARDSTOWN AND DOWNSTREAM. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY MINOR FLOODING AROUND BEARDSTOWN AND DOWNSTREAM WILL CONTINUE THE NEXT COUPLE OF DAYS. WINDY CONDITIONS ARE ANTICIPATED THURSDAY AND FRIDAY WITH A SOUTH WIND GUSTING FROM 30 TO 35 MPH. PERIODIC THUNDERSTORMS ARE THEN EXPECTED FROM FRIDAY THROUGH MONDAY. THE LATEST GUIDANCE SUGGESTS THAT SOME OF THE STORMS FRIDAY EVENING COULD BECOME SEVERE. IN ADDITION...HEAVY RAINFALL IS POSSIBLE DURING THE PERIOD. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED THROUGH TONIGHT. ILZ027>031-037-291100- KNOX-MARSHALL-PEORIA-STARK-TAZEWELL-WOODFORD- 314 PM CDT WED APR 28 2010 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL ILLINOIS. .DAY ONE...TONIGHT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY WINDY CONDITIONS ARE ANTICIPATED THURSDAY AND FRIDAY WITH SOUTH WINDS GUSTING FROM 30 TO 40 MPH. PERIODIC THUNDERSTORMS ARE THEN EXPECTED FROM FRIDAY THROUGH MONDAY. THE LATEST GUIDANCE SUGGESTS THAT SOME OF THE STORMS FRIDAY EVENING COULD BECOME SEVERE. IN ADDITION...HEAVY RAINFALL IS POSSIBLE DURING THE PERIOD. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED THROUGH TONIGHT. ILZ038-042>044-048-051>053-291100- CHRISTIAN-DE WITT-LOGAN-MACON-MCLEAN-MENARD-PIATT-SANGAMON- 314 PM CDT WED APR 28 2010 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL ILLINOIS. .DAY ONE...TONIGHT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY WINDY CONDITIONS ARE ANTICIPATED THURSDAY AND FRIDAY WITH A SOUTH WIND GUSTING FROM 30 TO 35 MPH. PERIODIC THUNDERSTORMS ARE THEN EXPECTED FROM LATE FRIDAY THROUGH MONDAY. THE LATEST GUIDANCE SUGGESTS THAT SOME OF THE STORMS FRIDAY NIGHT COULD BECOME STRONG OR SEVERE. IN ADDITION...HEAVY RAINFALL IS POSSIBLE DURING THE PERIOD. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED THROUGH TONIGHT. ILZ045-046-054>057-061>063-066>068-072-073-291100- CHAMPAIGN-CLARK-COLES-CRAWFORD-CUMBERLAND-DOUGLAS-EDGAR-EFFINGHAM- JASPER-LAWRENCE-MOULTRIE-RICHLAND-SHELBY-VERMILION- 314 PM CDT WED APR 28 2010 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL ILLINOIS...EAST CENTRAL ILLINOIS AND SOUTHEAST ILLINOIS. .DAY ONE...TONIGHT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY WINDY CONDITIONS ARE ANTICIPATED THURSDAY AND FRIDAY WITH A SOUTH WIND GUSTING FROM 30 TO 35 MPH. PERIODIC THUNDERSTORMS ARE THEN EXPECTED FROM LATE FRIDAY THROUGH MONDAY. THE LATEST GUIDANCE SUGGESTS THAT SOME OF THE STORMS FRIDAY NIGHT AND SATURDAY COULD BE STRONG OR SEVERE. IN ADDITION...HEAVY RAINFALL IS POSSIBLE DURING THE PERIOD. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED THROUGH TONIGHT. ILZ071-291100- CLAY- 314 PM CDT WED APR 28 2010 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST ILLINOIS. .DAY ONE...TONIGHT MINOR FLOODING ON THE LITTLE WABASH RIVER NEAR CLAY CITY WILL CONTINUE. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY MINOR FLOODING ON THE LITTLE WABASH RIVER NEAR CLAY CITY WILL CONTINUE THROUGH AT LEAST FRIDAY EVENING. WINDY CONDITIONS ARE ANTICIPATED THURSDAY AND FRIDAY WITH A SOUTH WIND GUSTING FROM 30 TO 35 MPH. PERIODIC THUNDERSTORMS ARE THEN EXPECTED FROM LATE FRIDAY THROUGH MONDAY. THE LATEST GUIDANCE SUGGESTS THAT SOME OF THE STORMS FRIDAY NIGHT AND SATURDAY COULD BE STRONG OR SEVERE. IN ADDITION...HEAVY RAINFALL IS POSSIBLE DURING THE PERIOD. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED THROUGH TONIGHT. MILLER
Nearby
Wind Advisories in Illinois, 2010Every wind advisory in 2010
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.